# SDR DL76L980008

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Air Leak
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD SQUEAL WHEN CLIMBING THRU FL320, COULD NOT STOP.  STOPPED ON IT'S OWN DESCENDING THRU 14,000 WITH CABIN AT SEA LEVEL AND DIFF = 6.0.  RETURNED TO JFK.  REPLACED L2 WINDOW, PRESSURE AND LEAK CHECKED GOOD.
